Facebook Pixel
EmpowHER Guest

Am I pregnant?

By Anonymous October 9, 2012 - 1:38pm
Rate This

So i got my period around the final days of august and it ended on the first of september. then I had unprotected sex on September 2 and took next choice that same day. Then I got my period a week later. I calculated tha my next period would be around the beginning of October but it is now the 9th and it still hasn't come. I have weird feelings in my stomach but I'm not sure if its pms or if I'm pregnant. I've been stressing out lately. Will I be okay?

Add a Comment1 Comments


Hello Anonymous,
You are not pregnant. You had a period after taking Next Choice.
Changes in the menstrual cycle, including a period starting later than normal, is a side effect which some women experience after taking this emergency contraceptive.

Try to relax and I'm sure your period will start shortly.


October 9, 2012 - 4:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.